# SDR ASAA2017112022645

- Difficulty date: November 20, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,752 hours, 8,906 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020001030208021
- Condition: Out Of Limits
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FQIS PROBES 1, 6, AND 10 ARE OUT OF PF LIMITS IAW AMM 28-41-21-710-801. ACFT GROUNDED.  REMOVED AND REPLACED THE PROBES IAW AMM 28-41-21-400-801. COMPARISON CHECK, AND OPERATIONAL TESTED GOOD.
